# SDR ASAA2022080739386

- Difficulty date: August 7, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 33,000 hours, 10,449 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Part number: UNKNOWN
- Condition: Migrated
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CATIII AUTOLAND TO 34R IN SEA WITH CRITICAL AREA CLEAR AT 100', A/C DRIFTED TO RIGHT ON CENTERLINE AND WAS LINED UP WITH RUNWAY EDGE. A/C CORRECTED BACK TO CENTER LINE BUT GOT HIGH ON GLIDESLOPE AND OVER CORRECTED TO CAPTURE PROPER GLIDE PATH AND DID NOT FLARE AT CORRECT TIME. DISCONNECTED AP AND LANDED NORMALLY. GROUNDED - YES. ACCOMPLISHED DFCS BITE B737-900 FIM 22-11 TASK 801. NO CURRENT FAULTS FOUND. ACCOMPLISHED FIM 22-11 TASK 826. ALL TESTS PASSED.
